A Sequential Algorithm for a Class of Programming Problems with Nonlinear Constraints
Ravi Jagannathan
Management Science, 1974, vol. 21, issue 1, 13-21
Abstract:
The purpose of this paper is to furnish a computational scheme for a class of programming problems with nonlinear constraints. The algorithm is sequential in nature, producing a sequence of feasible solutions whose limit points are optimal solutions of the original problem. Further, with a view to accelerating convergence we suggest two variants of the solution procedure.
Date: 1974
References: Add references at CitEc
Citations:
Downloads: (external link)
http://dx.doi.org/10.1287/mnsc.21.1.13 (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:inm:ormnsc:v:21:y:1974:i:1:p:13-21
Access Statistics for this article
More articles in Management Science from INFORMS Contact information at EDIRC.
Bibliographic data for series maintained by Chris Asher ().